Abstract:
Methods from the theory of guaranteeing positional control are used to study the risk minimization problem, i.e., the problem of optimal control under dynamic disturbances in a formalization based on the Savage criterion. A control system described by an ordinary differential equation is considered. The values of control actions and disturbance at each moment lie in known compact sets. Realizations of the disturbance are also subject to an unknown functional constraint from a given set of functional constraints. Realizations of the control are formed by full memory positional strategies. The quality functional, which is defined on motions of the control system, is assumed to be continuous on the corresponding space of continuous functions. New conditions that provide the unimprovability of the class of full memory positional strategies under program constraints and $L_2$-compact constraints on the disturbance are presented.
Keywords:
full memory strategy, Savage criterion, functionally limited disturbance.
Citation:
D. A. Serkov, “On the unimprovability of full memory strategies in the risk minimization problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 222–230; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 175–184
\Bibitem{Ser13}
\by D.~A.~Serkov
\paper On the unimprovability of full memory strategies in the risk minimization problem
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 222--230
\mathnet{http://mi.mathnet.ru/timm1016}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3364380}
\elib{https://elibrary.ru/item.asp?id=20640518}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 175--184
\crossref{https://doi.org/10.1134/S008154381409017X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000345589100017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911997006}
Linking options:
https://www.mathnet.ru/eng/timm1016
https://www.mathnet.ru/eng/timm/v19/i4/p222
This publication is cited in the following 2 articles:
Mikhail Gomoyunov, Dmitriy Serkov, “On a Solution of a Guarantee Optimization Problem Under the Functional Constraints on the Disturbance”, Dyn Games Appl, 9:3 (2019), 700
D. A. Serkov, “Minimizatsiya riska pri funktsionalnykh ogranicheniyakh na dinamicheskuyu pomekhu”, Izv. IMI UdGU, 2014, no. 2(44), 3–95